Alert archive / Maine / Small Craft Advisories in 2016

Small Craft Advisory 39, NWS Gray, ME

March 23, 2016

NWS Gray, ME issued this small craft advisory at Mar 23, 2016, 11:28 AM EDT. It took effect at Mar 23, 2016, 12:00 PM EDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Mar 23, 2016, 11:28 AM EDT (15:28 UTC)
In effect from
Mar 23, 2016, 12:00 PM EDT
Expired
Mar 23, 2016, 3:05 PM EDT
In force
3 hr
Issued by
NWS Gray, ME

The text

As transmitted.

042 
WHUS71 KGYX 231528
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1128 AM EDT WED MAR 23 2016


ANZ150-152-232200-
/O.CAN.KGYX.SC.Y.0038.000000T0000Z-160323T1600Z/
/O.NEW.KGYX.SC.Y.0039.160323T1600Z-160323T2200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
1128 AM EDT WED MAR 23 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING.

* WINDS...WEST...BECOMING NORTH 5 TO 10 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ154-231630-
/O.CAN.KGYX.SC.Y.0038.000000T0000Z-160323T1600Z/
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1128 AM EDT WED MAR 23 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE SMALL
CRAFT ADVISORY.


$$
1 follow-up statement
779 
WHUS71 KGYX 231905
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
305 PM EDT WED MAR 23 2016

ANZ150-152-240915-
/O.CAN.KGYX.SC.Y.0039.000000T0000Z-160323T2200Z/
/O.NEW.KGYX.SC.Y.0040.160324T1100Z-160325T2300Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
305 PM EDT WED MAR 23 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THURSDAY TO 7 PM EDT
FRIDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM THURSDAY TO 7 PM EDT
FRIDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

* WINDS...NORTHEAST WINDS BECOMING EAST 10 TO 20 KT WITH GUSTS UP
  TO 30 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ153-154-240915-
/O.NEW.KGYX.SC.Y.0040.160324T1100Z-160325T2300Z/
CASCO BAY-CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
305 PM EDT WED MAR 23 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THURSDAY TO 7 PM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM THURSDAY TO 7 PM EDT
FRIDAY.

* WINDS...EAST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ151-240915-
/O.NEW.KGYX.SC.Y.0040.160324T2300Z-160325T2300Z/
PENOBSCOT BAY-
305 PM EDT WED MAR 23 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THURSDAY TO 7 PM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THURSDAY TO 7 PM EDT
FRIDAY.

* WINDS...SOUTHEAST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at Mar 23, 9:05 AM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, Mar 23, 9:05 AM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
905 AM EDT WED MAR 23 2016

.SYNOPSIS...
A COLD FRONTAL BOUNDARY WILL GRADUALLY SAG SOUTHWARD THROUGH MAINE
AND NEW HAMPSHIRE THROUGH MIDDAY TODAY. LOW PRESSURE ONCE AGAIN
APPROACHES OUR REGION FROM THE SOUTHWEST TONIGHT AND WILL LIKELY
PROVIDE MIXED PRECIPITATION AND RAIN THURSDAY INTO FRIDAY AS IT
MOVES THROUGH THE REGION. HIGH PRESSURE MOVES IN FOR THE WEEKEND.
ANOTHER LOW PRESSURE SYSTEM MAY APPROACH EARLY NEXT WEEK AND BRING
MORE INCLEMENT WEATHER.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATE...
HAVE UPDATED THE GRIDS BASED ON CURRENT CONDITIONS. SIGNIFICANT
TEMPREATURE SPREAD FROM SOUTH TO NORTH WITH READINGS EXPECTED TO
SHOOT INTO THE 50S OVER THE SOUTH WITH SOME SUNSHINE. A COLD
DRAINFAGE FLOW HAS DEVELOPED OVER CENTRAL AND NORTHERN AREAS WITH
LOW OVERCAST CONDITIONS AND TEMPREATURES ONLY IN THE LOWER TO MID
30S.

MIXED PRECIPITATION WILL ENTER THE REGION TONIGHT. ADVISORIES WILL
LIKELY BE REQUIRED FOR MUCH OF OUR FORECAST AREA.

PREV DISC...
610 AM UPDATE...LITTLE CHANGE TO THE GOING FORECAST.
HAVE ADJUSTED TEMPERATURES A LITTLE BIT DUE TO BREAKS IN CLOUD
COVER IN SOME AREAS AND CLOUDS AND A BREEZE IN OTHERS.
OTHERWISE...NOT MUCH GOING IN IN TERMS OF PRECIPITATION EXCEPT
SOME LIGHT SNOW IN THE FAR NORTHERN MOUNTAINS AND SOME SPITS OF
RAIN/SNOW IN CENTRAL NH. THE BULK OF THE DAY WILL BE DRY.

PREVIOUSLY...

WEAK LOW PRESSURE WILL MOVE ACROSS SOUTHERN ZONES THIS MORNING
WITH DRIER HIGH PRESSURE BUILDING IN FROM THE NORTH IN ITS WAKE.
EARLY ON THIS MORNING...LIGHT SNOW IS EXPECTED TO TAPER OFF AND
END ACROSS NORTHERN NH AND THE WESTERN ME MOUNTAINS AFTER 1 TO 2
INCHES OF SNOW. MAINLY DRY WEATHER IS EXPECTED FOR THE REST OF THE
DAY AS THE COLUMN DRIES OUT FROM NORTH TO SOUTH. THERE COULD BE A
FEW SPOT SHOWERS FROM TIME TO TIME BUT OVERALL MOST LOCATIONS
SHOULD REMAIN DRY. THE DRYING FROM THE NORTH MAY BE ROBUST ENOUGH
TO ALLOW FOR SUNSHINE TO APPEAR ACROSS NORTHERN ZONES THIS
AFTERNOON...PERHAPS BRIEFLY INTO SOME SOUTHERN ZONES. THE NEXT
WAVE OF LOW PRESSURE WILL APPROACH FROM THE SOUTHWEST LATE IN THE
DAY AND MAY ALLOW FOR SOME SPOTTY LIGHT SHOWERS TO DEVELOP ACROSS
SOUTHERN NH BY SUNSET.

TEMPERATURES ARE EXPECTED TO WARM APPRECIABLE ACROSS SOUTHERN NH
AND SOUTHERNMOST ME TODAY...WITH HIGHS AROUND 60 LIKELY THERE.
HOWEVER...COLDER AIR DRAINING IN FROM THE NORTH TODAY WILL LIKELY
KEEP CENTRAL AND NORTHERN ZONES QUITE A BIT COOLER.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
AS COLDER AIR CONTINUES TO BLEED IN FROM THE NORTH WITHIN THE
ENTIRE COLUMN TONIGHT...A WAVE OF LOW PRESSURE WILL APPROACH FROM
THE WEST. INITIALLY...THE PRECIPITATION IS EXPECTED TO BEGIN
ACROSS SOUTHERN NEW HAMPSHIRE THIS EVENING IN THE FORM OF RAIN.
HOWEVER...AS THE BAROCLINIC ZONE AND ASSOCIATED FORCING FOR
ASCENT MOVES SLOWLY NORTHWARD OVERNIGHT...THE LIGHT PRECIPITATION
WILL SPREAD NORTHWARD.

TEMPERATURES IN THE COLUMN WILL CONTINUE TO COOL OVERNIGHT ON
AVERAGE AND ALLOW FOR LIGHT RAIN TO MIX WITH AND PERHAPS CHANGE
TO SLEET ACROSS SOUTHERN NH. THE COLUMN MAY COOL JUST ENOUGH FOR A
PERIOD OF LIGHT SNOW EVEN AS FAR SOUTH AS MHT. EVENTUALLY...THE
WARMER AIR ALOFT WILL BEGIN TO WIN OUT LATE TONIGHT AND THURSDAY
MORNING AND WILL CHANGE THE PRECIPITATION BACK TO LIQUID FORM
ACROSS SOUTHERN NH. WENT WITH A BLEND OF MESOSCALE MODEL GUIDANCE
FOR TEMPERATURES WEDNESDAY NIGHT AND THURSDAY...AND THIS BLEND
BRINGS SFC TEMPS DOWN TO FREEZING OR BELOW FOR A TIME TOWARD DAWN
THURSDAY EVEN DOWN TO THE MASS BORDER. THIS WOULD RESULT IN A
PERIOD OF LIGHT FREEZING RAIN FOR THE THURSDAY MORNING COMMUTE AND
MAY NECESSITATE AN ADVISORY. WILL FORGO THE ISSUANCE OF AN
ADVISORY WITH THIS FORECAST PACKAGE AS I WOULD LIKE THE DAYSHIFT
TO GET ANOTHER LOOK AT THERMAL PROFILES.

NORTH OF OUR SOUTHERNMOST ME AND NH ZONES...PRECIPITATION LATE
TONIGHT AND THURSDAY MORNING WILL LIKELY BE IN THE FORM OF LIGHT
SNOW...POSSIBLY MIXED WITH SLEET AT TIMES. AGAIN...THE
PRECIPITATION IS EXPECTED TO BE QUITE LIGHT...BUT COULD STILL
CAUSE SLIPPERY CONDITIONS FOR THE THURSDAY MORNING COMMUTE.

AS THE DAYTIME HOURS ON THURSDAY PROGRESS...WE EXPECT A DRY SLOT
ALOFT TO WORK IN FROM SOUTH TO NORTH. THE RESULT WOULD PROBABLY BE
DRIZZLE/FREEZING DRIZZLE DURING THE AFTERNOON HOURS...POSSIBLY
MIXED WITH SNOW AND SLEET AND TIMES CENTRAL AND NORTH AS THE
COLUMN SATURATES FROM TIME TO TIME OR SNOWFLAKE PRODUCTION CAN
OCCUR IN THE LOWER LEVELS DUE TO SEA SALT INFLUENCE.

ACROSS THE FAR NORTH...IE...NORTHERN NH AND THE WESTERN ME
MOUNTAINS AND POSSIBLY THE FOOTHILLS...THE P-TYPE WILL PROBABLY
REMAIN LIGHT SNOW THROUGHOUT THE DAY AS THE COLUMN REMAINS
SATURATED.

WHERE P-TYPE IS MAINLY SNOW LATE TONIGHT AND THURSDAY MORNING...WE
EXPECT ONLY LIGHT ACCUMS...WITH MOST AREAS RECEIVING A COATING TO
2 INCHES. FURTHER NORTH IN THE MOUNTAINS...ADD ON PERHAPS ANOTHER
INCH OR TWO.

IN SHORT...THE THURSDAY EVENING COMMUTE MAY ONCE AGAIN BE
SLIPPERY...ESPECIALLY NORTH OF SOUTHERN NH AND SOUTHERNMOST ME.
HOWEVER...THE SUN ANGLE GOES TO WORK THIS TIME OF YEAR EVEN WHEN
IT/S CLOUDY SO MOST ROADS MAY BE FINE UNTIL AFTER SUNSET THURSDAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
THE MODELS ARE IN GENERAL AGREEMENT ON THE LONG WAVE PATTERN
THROUGH EARLY NEXT WEEK. THEREAFTER...FORECAST CONFIDENCE IS LOW
AS MODELS SHOW A WIDE RANGE OF SOLUTIONS HERE IN THE EASTERN
CONUS. THE BROAD TROUGH INITIALLY OVER MUCH OF THE CONUS IS
REPLACED BY A STRONG RIDGE ALONG AND JUST OFFSHORE OF THE WEST
COAST WITH A CLOSED LOW OVER THE FOUR CORNERS REGION BY EARLY NEXT
WEEK. DOWNSTREAM OVER THE EASTERN CONUS...THERE REMAIN MORE
QUESTIONS THEN ANSWERS WITH BIG DIFFERENCES IN FORECAST HEIGHTS AS
WELL AS TIMING AND STRENGTH OF INDIVIDUAL SHORTWAVES. IN THE
DAILIES...LOW PRESSURE WILL TRACK ACROSS NORTHERN NEW ENGLAND LATE
THURSDAY NIGHT AND FRIDAY BRINGING A MIXED PRECIPITATION EVENT TO
THE AREA. HIGH PRESSURE AND DRIER AIR FOLLOWS FOR SATURDAY AND
SUNDAY ALONG WITH MILD TEMPERATURES. FOR THE START OF THE NEW WORK
WEEK...A BLEND OF MODEL SOLUTIONS SUGGEST WE'LL TURN UNSETTLED AS
LOW PRESSURE AND A SLOW-MOVING FRONTAL SYSTEM APPROACH THE REGION.

&&

.AVIATION /13Z WEDNESDAY THROUGH SUNDAY/...
SHORT TERM...A PERIOD OF MVFR CONDITIONS POSSIBLE THIS MORNING AS
A COLD FRONT MOVES SOUTHWARD ACROSS THE REGION. VFR CONDITIONS ARE
EXPECTED THIS AFTERNOON. MVFR OR LOWER CONDITIONS LIKELY RETURN
FROM SOUTH TO NORTH OVERNIGHT AS A WARM FRONT APPROACHES WITH
ATTENDANT LIGHT MIXED PRECIPITATION. IFR OR LOWER CONDITIONS ARE
EXPECTED ALL DAY THURSDAY.

LONG TERM...

FRI...MVFR WITH LCL IFR IN RA WITH AREAS OF SLEET/SNOW/FZRA FOR
THE MTNS.

&&

.MARINE...
SHORT TERM...SCA REMAINS IN EFFECT FOR THE OCEAN WATERS UNTIL NOON
TODAY. THEREAFTER...SUBSIDING CONDITIONS ARE EXPECTED THROUGH
TONIGHT. SMALL CRAFT CONDITIONS ARE LIKELY TO REDEVELOP DURING THE
DAY ON THURSDAY AS EASTERLY FLOW TO THE NORTH OF A WARM FRONT
STRENGTHENS.

LONG TERM...

FRI...SMALL CRAFT WINDS AND SEAS ARE POSSIBLE.

SUN...SMALL CRAFT WINDS AND SEAS ARE POSSIBLE.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL NOON EDT TODAY FOR ANZ150-152-154.

&&
Hazardous weather outlook, Mar 23, 4:00 AM EDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
400 AM EDT WED MAR 23 2016

MEZ007>009-012>014-019>022-024>028-NHZ001>006-240800-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR CUMBERLAND-ANDROSCOGGIN-
KENNEBEC-INTERIOR WALDO-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
400 AM EDT WED MAR 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

LIGHT SNOW OR A SNOW/SLEET MIX IS EXPECTED TO DEVELOP LATER
TONIGHT. SLIPPERY TRAVEL IS POSSIBLE LATE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A FRONTAL BOUNDARY WILL BECOME STATIONARY ACROSS NEW ENGLAND
LATER TODAY THROUGH THURSDAY...WITH WAVES OF LOW PRESSURE MOVING
ALONG THE FRONT. THIS WILL CAUSE PERIODS OF LIGHT SNOW...SLEET...AND
AND FREEZING RAIN...ESPECIALLY ON THURSDAY. ICE AMOUNTS ARE
EXPECTED TO BE GENERALLY UNDER A QUARTER INCH. SLIPPERY TRAVEL IS
POSSIBLE FOR THE THURSDAY MORNING COMMUTE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ018-023-NHZ007>015-240800-
INTERIOR YORK-COASTAL YORK-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-
CHESHIRE NH-EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH NH-
400 AM EDT WED MAR 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

LIGHT RAIN AND SLEET THIS EVENING IS EXPECTED TO MIX WITH SNOW AND
SLEET LATE TONIGHT...AND POSSIBLY CHANGE TO FREEZING RAIN BY EARLY
THURSDAY MORNING. SLIPPERY TRAVEL IS POSSIBLE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A FRONTAL BOUNDARY WILL BECOME STATIONARY ACROSS NEW ENGLAND
LATER TODAY THROUGH THURSDAY...WITH WAVES OF LOW PRESSURE MOVING
ALONG THE FRONT. THIS WILL CAUSE PERIODS OF LIGHT SNOW...SLEET...AND
AND FREEZING RAIN...ESPECIALLY ON THURSDAY. ICE AMOUNTS ARE
EXPECTED TO BE GENERALLY UNDER A QUARTER INCH. SLIPPERY TRAVEL IS
POSSIBLE FOR THE THURSDAY MORNING COMMUTE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-240800-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
400 AM EDT WED MAR 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 3:05 PM EDTSmall Craft AdvisoryGYX51 hr

Nearby

Small Craft Advisories in Maine, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.